# SDR ABXR2011122200056

- Difficulty date: April 21, 2011
- Submitted: December 22, 2011
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N734AG
- Make and model: Boeing 76725D
- Aircraft serial: 24734
- Aircraft time: 96,061 hours, 12,180 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRING FOR R2 ENTRY DOOR EMERGENCY LIGHT, DAMAGED AT FWD UPPER DOOR TRACK.  REPAIRED WIRING ON R2 ENTRY DOOR EMERGENCY LIGHT L309.
